Logarithmic concavity of series in gamma ratios

Kalmykov, Sergei, Karp, Dmitrii: Logarithmic concavity of series in gamma ratios.
RUSSIAN MATHEMATICS, 58 (6). pp. 70-77. ISSN 1066-369X (2014)

KK(Short).pdf - Draft Version

Download (280kB) | Preview
[img] Text
3166940.pdf - Published Version
Closed access: Repository staff only

Download (547kB)
Item Type: Article
Journal or Publication Title: RUSSIAN MATHEMATICS
Date: 2014
Volume: 58
Number: 6
Page Range: pp. 70-77
ISSN: 1066-369X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3166940
DOI id: https://doi.org/10.3103/S1066369X14060073
Date Deposited: 2017. Feb. 02. 12:11
Last Modified: 2019. Jun. 07. 14:47
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10401

Actions (login required)

View Item View Item


Downloads per month over past year